Limit theorems for the union-intersection test

Horvath, Lajos, Horváth, Lajos, Shao, Qi-Man . Journal of Statistical Planning and Inference 1995. 44 :133-148

Locate this article in:

Bibtex

@article{CIS-127554,
  Author = {Horvath, Lajos and Horváth, Lajos and Shao, Qi-Man},
  Title = {Limit theorems for the union-intersection test},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {44},
  Year = {1995},
  Pages = {133--148},
  Keywords = {Linear model, Extreme value distribution}
}

Similar articles